Open Access
Translator Disclaimer
2015 Spectral properties and restrictions of bounded linear operators
K. Alcalá, C. Carpintero, D. Muñoz, J. Rodriguez, E. Rosas
Ann. Funct. Anal. 6(2): 173-183 (2015). DOI: 10.15352/afa/06-2-15

Abstract

Assume $T\in L(X)$ is a bounded linear operator on a Banach space $X$, and that $T_n$ is a restriction of $T$ on $R(T^n)=T^n(X)$. In general, almost nothing can be said concerning the relationship between the spectral properties of $T$ and $T_n$. However, under some conditions, it is shown that several spectral properties introduced recently are the same for $T$ and $T_n$.

Citation

Download Citation

K. Alcalá. C. Carpintero. D. Muñoz. J. Rodriguez. E. Rosas. "Spectral properties and restrictions of bounded linear operators." Ann. Funct. Anal. 6 (2) 173 - 183, 2015. https://doi.org/10.15352/afa/06-2-15

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1312.47005
MathSciNet: MR3292524
Digital Object Identifier: 10.15352/afa/06-2-15

Subjects:
Primary: 47A10
Secondary: 47A11 , 47A53 , 47A55

Keywords: ascent , descent , poles of the resolvent , semi Fredholm operators , single valued extension property

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.6 • No. 2 • 2015
Back to Top